Scholion.ai

Estimation based on equioverlapping samples

U. KAMPS

Biometrika · 1989 · Volume 76 · Issue 4

DOI: 10.1093/biomet/76.4.799

Abstract

A model describing overlapping samples is proposed. Estimators of the expectation of underlying random variables are compared by the criterion of relative efficiency. Mallows & Vardi (1982) derived inequalities for the variances of these estimators in a general model of overlapping samples, which lead to a lower bound for the relative efficiencies considered. These are analysed as functions of certain problem parameters.

Enable JavaScript for citation tools and additional paper interactions.